Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NIGHT SWEATS
Apr 11, 2002

Hi, My T cell count is in the 600's and my viral load is non detectable. But here lately I have been having night sweats. I have been on the same meds for about 3 - 5 years. norvir, fortvase, epivir, ziagen , zerit. I do take heart meds. Is it something that I am eating? Drinking? I do not have them all the time. Just every now and then. But this week I had about three nights of getting up having to flip the pillow, it is just from my chest up that I sweat. Thanks

Response from Dr. Boyle

It is tough to say what the cause of those might be, but given your high CD4 count, it is unlikely to be HIV-related. It could be related to something you eat or drink (see if certain things bring it on), or to a low-grade viral/bacterial infection, the ambient room temperature or other facotrs. It is also possible you may have a more serious infection (for example, night sweats are a symptom in some patients with TB) but given the lack of other symptoms this seems unlikely. Still, you should discuss it with your doctor and let him/her make sure it is benign.



Previous
lipoatrophy
Next
eosinophilic pustular folliculitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement